# SDR SWIA202055634

- Difficulty date: December 10, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9 HAS MULTIPLE SPOTS OF MINOR CORROSION FROM FS 409.00 +128 TO FS 559.00.  C-CHECK RO 1/28/2021.  REPLACED FLOORBEAM CAP AT RBL 9 AT FS 409+128 TO FS 559, IAW MHIRJ REO 601R-53-41-2835 REV- DATED 2021-01-17.  COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337.  NO WIEIGHT CHANGED NOTED.
